# SDR HALA2016110200405

- Difficulty date: November 2, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 27,534 hours, 4,431 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Roller Tray
- Condition: Corroded
- Location: Cargo Bay
- Part time: 27,534 hours, 4,431 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ROLLER TRAY BETWEEN FR58 AND FR65 -Y805 HAS CORROSION AT FR62.  CORROSION REMOVED IAW SRM 51-74-00 R 91.00, BLEND IS OUT OF LIMIT IAW SRM 51-74-00 REV 91.00.  NEW ROLLER TRAY INSTALLED IAW AMM 25-51-21 R55.  JOB COMPLETE
